Title: On the spectra of large sparse graphs with cycles
Authors: Bollé, Désiré ×
Metz, Fernando Lucas
Neri, Izaak #
Issue Date: 2013
Publisher: American Mathematical Society
Series Title: Proceedings of Symposia in Pure Mathematics vol:87 pages:35-58
ISSN: 0082-0717
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.